# SDR SIMA20170826001

- Difficulty date: August 26, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 32,413 hours, 28,149 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF E2 ATTCS NO MARGIN WARNING MSG. ABORT AT 90 KTS. AFTER ABORT E 2 EXCEEDANCE CAUTION MSG. OUTSIDE AIR TEMP, ATIS AND REF TO TEMP ALL 31C MAX ITT WAS 922C. REMOVED AND REPLACED RT ENG COMP BLEED VALVES AND RT ENG CABCV. PERFORMED ENGINE GROUND RUNS WITH NO EXCEEDANCES NOTICES IAW AMM 71-00-01.
